MathSciNet Relay Station
MathSciNet bibliographic data
MR890254 65N05 (35L05)
Higdon, Robert L. Numerical absorbing boundary conditions for the wave equation. Math. Comp. 49 (1987), no. 179, 65–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement